Open Access
2015 Jordan derivations of incidence algebras
Zhankui Xiao
Rocky Mountain J. Math. 45(4): 1357-1368 (2015). DOI: 10.1216/RMJ-2015-45-4-1357


Let $\mathcal{R}$ be a commutative ring with identity and $I(X,\mathcal{R})$ the incidence algebra of a locally finite pre-ordered set $X$. In this note, we characterize the derivations of $I(X,\mathcal{R})$ and prove that every Jordan derivation of $I(X,\mathcal{R})$ is a derivation, provided that $\mathcal{R}$ is $2$-torsion free.


Download Citation

Zhankui Xiao. "Jordan derivations of incidence algebras." Rocky Mountain J. Math. 45 (4) 1357 - 1368, 2015.


Published: 2015
First available in Project Euclid: 2 November 2015

zbMATH: 1328.16022
MathSciNet: MR3418198
Digital Object Identifier: 10.1216/RMJ-2015-45-4-1357

Primary: 16W10 , 16W25 , 47L35

Keywords: derivation‎ , incidence algebra , Jordan derivation

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

Vol.45 • No. 4 • 2015
Back to Top